# SDR SWAA2013090919956

- Difficulty date: August 21, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 41,650 hours, 24,109 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 186A200032
- Part serial: SAIC01013
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB IN SPAR RIB AT STATION 175.50 HORIZONTAL FLANGE CRACKED ON INBD LOWER SIDE AT FRONT SPAR ATTACH POINT.  R&R STIFFENER IAW SRM & EA.
